# SDR SWIA202054552

- Difficulty date: November 10, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FROM FS 559+84.9-FS 562.69 REQUIRES REPLACEMENT.  C-CHECK RO 12/05/2020.  REPLACED RT FLOOR SILL (P/N 601R31133-102) BETWEEN FS 559.00+84.9 AND FS 562.69, REF  CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.  LEAK CHECK SATISFACTORY.
